Czechoslovak Mathematical Journal, Vol. 61, No. 4, pp. 923-940, 2011

Compact embeddings of Besov spaces involving only slowly varying smoothness

Antonio Caetano, Amiran Gogatishvili, Bohumír Opic

António Caetano, Departamento de Matemática, Universidade de Aveiro, 3810-193 Aveiro, Portugal e-mail: acaetano@ua.pt (corresponding author); Amiran Gogatishvili, Institute of Mathematics, Academy of Sciences of the Czech Republic, ®itná 25, 115 67 Prague 1, Czech Republic e-mail: gogatish@math.cas.cz; Bohumír Opic, Department of Mathematical Analysis, Faculty of Mathematics and Physics, Charles University, Sokolovská 83, 186 75 Prague 8, Czech Republic e-mail: opic@karlin.mff.cuni.cz

Abstract: We characterize compact embeddings of Besov spaces $B^{0,b}_{p,r}(\mathbb{R}^n)$ involving the zero classical smoothness and a slowly varying smoothness $b$ into Lorentz-Karamata spaces $L_{p, q; \bar{b}}(\Omega)$, where $\Omega$ is a bounded domain in $\mathbb{R}^n$ and $\bar{b}$ is another slowly varying function.

Keywords: Besov spaces with generalized smoothness, Lorentz-Karamata spaces, compact embeddings

Classification (MSC 2010): 46E35, 46E30


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]